Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 276, NWS Atlanta, GA

July 14, 20154 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 14, 2015, 7:56 PM EDT for 4 counties in Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 7:56 PM EDT (23:56 UTC)
Expired
Jul 14, 2015, 8:45 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Bartow County, GA, Gordon County, GA, Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 113 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 8:15 PM EDTTSTM WND DMGCalhoun, GASEVERAL TREES WERE DOWNED ACROSS THE COUNTY...INCLUDING IN CALHOUN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 4:59 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1704 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1704 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WUUS52 KFFC 142356
SVRFFC
GAC015-129-213-313-150045-
/O.NEW.KFFC.SV.W.0276.150714T2356Z-150715T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL WHITFIELD COUNTY IN NORTHWESTERN GEORGIA...
  GORDON COUNTY IN NORTHWESTERN GEORGIA...
  NORTHERN BARTOW COUNTY IN NORTHWESTERN GEORGIA...
  SOUTHWESTERN MURRAY COUNTY IN NORTHWESTERN GEORGIA...

* UNTIL 845 PM EDT

* AT 756 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM
  NEAR RESACA TO NEAR PLAINVILLE TO NEAR SHANNON...MOVING SOUTHEAST
  AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DALTON...CARTERSVILLE...CALHOUN...ADAIRSVILLE...WHITE...KINGSTON...
  RESACA...PLAINVILLE...CASSVILLE...FAIRMOUNT...RANGER...REDBUD...
  PINE LOG...SUGAR VALLEY...OOSTANAULA...NICKELSVILLE...TILTON...
  FOLSOM...SONORAVILLE AND OAKMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3458 8465 3420 8478 3421 8491 3430 8502
      3439 8501 3441 8511 3443 8509 3446 8511
      3447 8509 3454 8509 3454 8506 3462 8506
      3462 8499 3471 8501 3471 8492
TIME...MOT...LOC 2356Z 322DEG 45KT 3460 8500 3446 8505 3440 8511 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 7:11 PM EDT, 45 minutes earlier.

Area forecast discussion, Jul 14, 7:11 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT TUE JUL 14 2015

.PREV DISCUSSION... /ISSUED 326 PM EDT TUE JUL 14 2015/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
LATEST REGIONAL RADAR LOOP SHOWS ANOTHER CONVECTIVE COMPLEX GETTING
ORGANIZED ACROSS NORTH TN AND TRACKING SOUTH-SOUTHEAST. SPC HAS
PLACED MUCH OF TN IN A SEVERE THUNDERSTORM WATCH UNTIL 10 PM THIS
EVENING. HIRES RADAR MODELS ARE SHOWING BETTER AGREEMENT WITH THIS
COMPLEX PUSHING INTO FAR NORTH GA BETWEEN 5-7 PM THEN PUSHING
SOUTHWARD AND ACROSS THE ATLANTA METRO AREA BY 8-10 PM.. THEN INTO
PARTS OF CENTRAL GA BY MIDNIGHT AND CONTINUING INTO THE EARLY
WEDNESDAY MORNING HOURS. HOWEVER...DO EXPECT THE STRENGTH OF THIS
CONVECTION TO GREATLY DIMINISH AFTER MIDNIGHT AS IT PUSHES INTO
PARTS OF CENTRAL GA. BEFORE THEN... THESE STORMS COULD CONTINUE TO
BE STRONG AND POSSIBLY SEVERE THROUGH THE EVENING ACROSS NORTH
GA... AND WOULD NOT BE SURPRISED TO SEE PARTS OF NORTH GA PLACED
IN A SEVERE THUNDERSTORM WATCH BY 5-6 PM THIS EVENING. WILL HAVE
TO MONITOR THIS STORM COMPLEX CLOSELY THROUGH THE EVENING AS
INSTABILITIES REMAIN MODERATELY STRONG INTO THE EVENING. THE MAIN
STORM THREATS THROUGH AT LEAST THE EVENING CONTINUE TO BE DAMAGING
WINDS... FREQUENT LIGHTING AND POSSIBLY SOME LARGE HAIL AT TIMES.
LOCALIZED BRIEF FLOODING CANNOT BE RULED OUT AS WELL... ESPECIALLY
IF ANY TRAINING OCCURS IN THE MOUNTAINS. ALL INTEREST ACROSS NORTH
AND CENTRAL GA SHOULD CLOSELY MONITOR THE WEATHER FOR POSSIBLE
WATCHES AND/OR WARNINGS THIS LATE AFTERNOON AND EVENING.

MODELS ARE SHOWING SCATTERED SHOWERS AND POSSIBLY A FEW
THUNDERSTORMS DEVELOPING ALONG A WEAK SURFACE TROUGH THAT DIPS INTO
NORTH GA AROUND 5-7 AM WEDNESDAY MORNING. ALTHOUGH EXPECTING MAINLY
SHOWERS WITH THIS MORNING CONVECTION... CANNOT RULE OUT A FEW NON-
SEVERE THUNDERSTORMS IN NORTH GA WEDNESDAY MORNING. THE COMBINATION
OF THE WEAK SURFACE TROUGH AND WEAK DISTURBANCES IN THE NW FLOW
ALOFT WILL HELP SPARK SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
ACROSS PARTS OF NORTH AND CENTRAL GA BETWEEN 2PM AND 10PM ON
WEDNESDAY. A FEW OF THESE COULD BE SEVERE AS WELL. THIS THREAT
SHOULD END BY 10 PM WEDNESDAY EVENING.

OTHERWISE... WILL ALLOW THE HEAT ADVISORY ACROSS PARTS OF CENTRAL GA
TO EXPIRE BY 7 PM THIS EVENING... AND ANOTHER HEAT ADVISORY WILL
LIKELY BE NEEDED FOR PARTS OF FAR CENTRAL GA AGAIN WEDNESDAY
AFTERNOON. WILL LET THE MIDNIGHT SHIFT HANDLE THIS. ALSO... A MAV
AND MET BLEND FOR TEMPS AND POPS LOOKED REASONABLE THROUGH THE SHORT
TERM.

39

LONG TERM /THURSDAY THROUGH TUESDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. A WEAK COLD FRONT
AND PREFRONTAL TROUGH WILL BE MOVING INTO/OVER THE AREA WEDNESDAY
NIGHT WITH THE MAIN UPPER TROUGH BEGINNING TO MOVE OFFSHORE THE
EAST COAST. HIGHEST POPS WILL BE SHIFTING TO CENTRAL GA WHERE SOME
POTENTIAL FOR SEVERE STORMS MAY LINGER DURING THE EVENING...
POSSIBLY THE OVERNIGHT HOURS.

OTHERWISE HIGH PRESSURE RIDGE ALOFT BUILDS SOME OVER THE AREA ON
THURSDAY WITH THE CENTER REMAINING TO THE WEST. THIS PATTERN CONTINUES
THROUGH THE WEEKEND WITH JUST SOME WEAKENING OF THE UPPER RIDGE ON MONDAY.
THIS WILL ALSO WEAKEN/DIMINISH THE NW FLOW ALOFT AND SHORT WAVE
POTENTIAL OVER THE CWA...ALLOWING FOR A VERY DIURNAL NATURE TO ANY
SHOWERS AND THUNDERSTORMS.

TEMPERATURES FOR THE MOST PART WILL BE A COUPLE TO A FEW DEGREES ABOVE
NORMAL DURING THE LONG TERM PERIOD.

BDL/01

&&

.AVIATION...
00Z UPDATE...
CONTINUE TO MONITOR A LINE OF STRONG TO SEVERE THUNDERSTORMS OVER
FAR NORTH GEORGIA WHICH LOOKS TO ADVANCE TOWARD THE ATL AREA SITES
BY 00Z. THIS TIMING STILL LOOKS GOOD IN THE TAF AND WILL
INITIALIZE TEMPO IN 00Z SET FROM THE INITIAL LINE. LOOKS LIKE A
COUPLE HOURS LATER FOR MCN AND CSG ALTHOUGH PROSPECTS OF LINE
GETTING THERE ARE NOT AS HIGH BEFORE DISSIPATION. NEW LINE OF
STORMS LOOKS TO DEVELOP OVER CENTRAL GA WED AFTERNOON AND WILL
INCLUDE PROB30 FOR MCN AND CSG.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON TSRA TIMING AND WED POTENTIAL.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  94  72  93 /  80  30  20  10
ATLANTA         76  92  72  91 /  80  40  20  10
BLAIRSVILLE     68  89  63  86 /  50  40  10  10
CARTERSVILLE    74  93  67  91 /  80  40  20  10
COLUMBUS        77  96  75  94 /  40  40  30  30
GAINESVILLE     74  91  71  90 /  80  40  10  10
MACON           76  97  74  95 /  50  40  30  20
ROME            74  93  69  92 /  80  40  10  10
PEACHTREE CITY  74  94  70  92 /  70  40  20  20
VIDALIA         77  96  76  96 /  50  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY...
JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...
ROCKDALE...SOUTH FULTON...TOWNS...UNION...WALKER...WALTON...
WHITE...WHITFIELD...WILKES.

HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON...
JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION...
MONROE...MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART...
SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON.

&&

SHORT TERM...DEESE
LONG TERM....RW
AVIATION...DEESE
Hazardous weather outlook, Jul 14, 5:36 PM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT TUE JUL 14 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-152145-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
536 PM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH GEORGIA AND PARTS OF
CENTRAL GEORGIA THIS EVENING INTO TONIGHT.

WEATHER HAZARDS EXPECTED...
DAMAGING WINDS UP TO 70 MPH AND FREQUENT LIGHTNING.
LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE.

DISCUSSION...
A LINE OF SEVERE THUNDERSTORMS WILL MOVE SOUTHWARD INTO NORTH
GEORGIA AND CONTINUE MOVING THROUGH THE AREA INTO TONIGHT. SOME
STORMS WILL BE SEVERE...WITH THE GREATEST THREAT OVER NORTH
GEORGIA. THESE STORMS WILL LIKELY BEGIN TO WEAKEN AS THEY PUSH
INTO CENTRAL GEORGIA LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SEVERE THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY FOR CENTRAL AND
PORTIONS OF NORTH GEORGIA WITH DAMAGING WINDS AND FREQUENT LIGHTNING
BEING THE PRIMARY HAZARDS. LARGE HAIL AND HEAVY RAINFALL WILL ALSO
BE POSSIBLE. THERE WILL BE A CHANCE OF THUNDERSTORMS FOR MAINLY
CENTRAL GEORGIA ON THURSDAY AND ACROSS THE AREA FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...BUT SPOTTERS NEED
TO REMAIN ALERT THIS EVENING INTO TONIGHT...AND ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jul 14, 6:59 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     ROCKY FACE              34.81N  85.03W
07/14/2015                   WHITFIELD          GA   EMERGENCY MNGR

            TREES WERE DOWNED ON SEEP SPRINGS RD.

&&

EVENT NUMBER FFC1500515

RWILLIS
Local storm report, Jul 14, 7:04 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 ESE CROWN MILL VILLAG 34.73N  84.94W
07/14/2015                   WHITFIELD          GA   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO POWER LINES ON RIVERBEND ROAD IN
            DALTON.

&&

EVENT NUMBER FFC1500516

RWILLIS
Special weather statement, Jul 14, 7:16 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT TUE JUL 14 2015

GAZ007-012>015-020>025-142345-
GILMER GA-GORDON GA-DAWSON GA-LUMPKIN GA-BANKS GA-PICKENS GA-
BARTOW GA-CHEROKEE GA-JACKSON GA-HALL GA-FORSYTH GA-
716 PM EDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR GILMER...GORDON...DAWSON...
LUMPKIN...BANKS...PICKENS...BARTOW...CHEROKEE...JACKSON...HALL AND
FORSYTH COUNTIES UNTIL 745 PM EDT...

AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR CLEVELAND TO EAST
OF RESACA...AND MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...CANTON...CALHOUN...COMMERCE...JASPER...DAWSONVILLE...
HOMER...ADAIRSVILLE...OAKWOOD...LULA...MAYSVILLE...BALL GROUND...
NELSON...CLERMONT...WHITE...WALESKA...RESACA...PLAINVILLE...
GILLSVILLE AND TALKING ROCK.

LAT...LON 3469 8465 3458 8457 3446 8393 3452 8379
      3450 8367 3443 8362 3449 8354 3448 8346
      3444 8339 3424 8334 3420 8340 3430 8495
      3439 8498 3441 8510 3446 8511 3462 8506
      3462 8472 3461 8473 3458 8465
TIME...MOT...LOC 2315Z 283DEG 26KT 3473 8444 3455 8484
Local storm report, Jul 14, 7:34 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     2 NNW MOSSY CREEK       34.57N  83.70W
07/14/2015                   WHITE              GA   LAW ENFORCEMENT

            TREE DOWN AT INTERSECTION OF AIRPORT ROAD AND LOTHRIDGE
            ROAD.

&&

EVENT NUMBER FFC1500517

DJN
Local storm report, Jul 14, 7:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TSTM WND DMG     1 ESE BEASLEY GAP       34.34N  84.57W
07/14/2015                   CHEROKEE           GA   EMERGENCY MNGR

            REPORT OF TREE DOWN ACROSS ROADWAY AT LITTLE REFUGE
            ROAD AND HWY 140.

&&

EVENT NUMBER FFC1500518

DJN
Special weather statement, Jul 14, 7:51 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT TUE JUL 14 2015

GAZ023>025-027-150015-
MADISON GA-BANKS GA-JACKSON GA-HALL GA-
751 PM EDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...BANKS...JACKSON AND
HALL COUNTIES UNTIL 815 PM EDT...

AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR ILA TO NEAR
GAINESVILLE...AND MOVING SOUTHEAST AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND...NICKEL SIZED HAIL AND FREQUENT CLOUD
           TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...JEFFERSON...COMMERCE...HOMER...DANIELSVILLE...
BRASELTON...FLOWERY BRANCH...OAKWOOD...MAYSVILLE...ARCADE...
NICHOLSON...HOSCHTON...COMER...COLBERT...PENDERGRASS...ILA...
CARLTON...GILLSVILLE...TALMO AND CANDLER.

LAT...LON 3433 8339 3424 8334 3426 8330 3424 8317
      3427 8311 3423 8308 3417 8310 3411 8303
      3404 8300 3405 8314 3402 8331 3404 8336
      3400 8350 3409 8379 3413 8382 3411 8384
      3416 8394 3427 8396 3429 8393 3437 8397
TIME...MOT...LOC 2351Z 325DEG 35KT 3422 8336 3426 8382

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:01 PM EDTSpecial Weather StatementFFCToombs29 min
Jul 14, 3:24 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more16 hr
Jul 14, 11:31 AM EDTSpecial Weather StatementFFCTowns, Union59 min
Jul 14, 11:55 AM EDTSevere Thunderstorm WarningFFCTowns, Union35 min
Jul 14, 12:11 PM EDTSevere Thunderstorm WarningFFCLumpkin, White49 min
Jul 14, 12:26 PM EDTSevere Thunderstorm WarningFFCTowns, Union34 min
Jul 14, 12:37 PM EDTSpecial Weather StatementFFCJohnson23 min
Jul 14, 12:45 PM EDTSpecial Weather StatementFFCPulaski30 min
Jul 14, 12:58 PM EDTSpecial Weather StatementFFCWhite32 min
Jul 14, 1:10 PM EDTSpecial Weather StatementFFCJohnson, Washington35 min
Jul 14, 1:20 PM EDTSpecial Weather StatementFFCLaurens25 min
Jul 14, 1:22 PM EDTSpecial Weather StatementFFCEmanuel23 min
Jul 14, 1:43 PM EDTSpecial Weather StatementFFCLumpkin32 min
Jul 14, 1:47 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White43 min
Jul 14, 1:49 PM EDTSpecial Weather StatementFFCEmanuel26 min
Jul 14, 2:02 PM EDTSpecial Weather StatementFFCLaurens, Treutlen28 min
Jul 14, 2:05 PM EDTSpecial Weather StatementFFCToombs25 min
Jul 14, 2:31 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Johnson, Laurens, Montgomery, Telfair and 3 more59 min
Jul 14, 2:33 PM EDTSpecial Weather StatementFFCWilkes42 min
Jul 14, 3:03 PM EDTSpecial Weather StatementFFCWilkes27 min
Jul 14, 6:02 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Towns, Union58 min
Jul 14, 6:24 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Fannin, Murray, Walker, Whitfield51 min
Jul 14, 6:36 PM EDTSpecial Weather StatementFFCGilmer, Lumpkin, White24 min
Jul 14, 6:48 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, White42 min
Jul 14, 7:08 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Murray, Walker, Whitfield37 min
Jul 14, 7:16 PM EDTSpecial Weather StatementFFCBanks, Dawson, Gordon, Hall, Pickens29 min
Jul 14, 7:26 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Pickens49 min
Jul 14, 7:39 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker, Whitfield51 min
Jul 14, 7:43 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Pickens47 min
Jul 14, 7:51 PM EDTSpecial Weather StatementFFCHall, Jackson, Madison24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.